# SDR ANCF20210420011

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N280AV
- Make and model: Airbus A330-243
- Aircraft serial: 1400
- Aircraft time: 32,452 hours, 6,311 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,762 hours, 28,094 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VF1620B00
- Part serial: 42800175
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 51,576 hours, 9,608 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(WO 16155440) DURING CLIMB AT FL 250, THE CAB ALT BEGAN TO RISE RAPIDLY,A RAPID DESCENT WAS STARTED TO FL 150. CAB ALTITUD DID NOT REACHED  14000 FT. THE VENT EXTRACT VALVE  WAS FULL OPEN. THE MEL CREW OPERATIONAL PROCEDURE WAS ACCOMPLISHED ACCORDING TO THE MANUAL.  IN ACCORDANCE WITH AMM 21-26-57-000-801-A REMOVE OF THE OVERBOARD EXTRACT VALVE WAS PERFORMED AS PER AMM 21-26-57-400-801-A OVERBOARD EXTRACT VALVE WAS INSTALLED, OPERATIONAL TEST OF THE AVIONICS WAS PERFORMED SATISFACTORY. NOTE: FOR COMPONENTS INFO SEE WO 16155422.  IAW TSM 21-23-00-810-813-A STEP 4.A.2 AND AMM 21-26-57-000-801/21-26-34-400-001 THE AEVC WAS REMOVED AND REPLACED.  DFDR AND CVR WERE REMOVED FOR READING.   DFDR AND CVR WERE INSTALLED IN ACCORDANCE WITH AMM 31-33-55-400-801-A AND AMM 23-71-35-400-001-A OPERATIONAL TEST SATISFACTORY.  IN ACCORDANCE WITH AMM:05-53-00-780-803-A01 THE PRESSURIZATION RETEST AND LEAKAGE RATE MEASUREMENT (WITH ACMS) WAS PERFORMED SATISFACTORY.
